×

zbMATH — the first resource for mathematics

Sur les premieres valeurs propres des variétés Riemanniennes. (French) Zbl 0257.53048

MSC:
53C20 Global Riemannian geometry, including pinching
53A40 Other special differential geometries
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] T. Aubin [1] Fonctions de Green et valeurs propres du laplacien (preprint, Université de Lille). · Zbl 0295.35016
[2] M. Berger [2] Quelques formules de variation pour une structure riemannienne , Ann. Sci. Ecole Norm. Sup. 3(1970) 285-294. · Zbl 0204.54802 · doi:10.24033/asens.1194 · numdam:ASENS_1970_4_3_3_285_0 · eudml:81863
[3] M. Berger [3] Du côté de chez Pu , Ann. Sci. Ecole Norm. Sup. 5 (1972) 1-44. · Zbl 0227.52005 · doi:10.24033/asens.1219 · numdam:ASENS_1972_4_5_1_1_0 · eudml:81890
[4] M. Berger [4] A l’ombre de Loewner , Ann. Sci. Ecole Norm. Sup. 5 (1972) 241-260. · Zbl 0237.53035 · doi:10.24033/asens.1226 · numdam:ASENS_1972_4_5_2_241_0 · eudml:81895
[5] M. Berger , D. Ebin [5] Some decompositions of the space of symmetric tensors on a riemannian manifold , J. of Diff. Geometry 3 (1969) 379-392 · Zbl 0194.53103 · doi:10.4310/jdg/1214429060
[6] M. Berger , P. Gauduchon , E. Mazet [6] Le spectre d’une variété riemannienne , Lecture Notes in Mathematics, n^\circ 194, Springer. · Zbl 0223.53034
[7] L.W. Green [7] Auf Wiedersehenflächen , Ann. of Math. 78 (1963) 289-299. · Zbl 0116.13503 · doi:10.2307/1970344
[8] J. Hersch [8] Caractérisation variationnelle d’une somme de valeurs propres consécutives , C.R.A.S. 252 (1961) 1714-1716. · Zbl 0096.08602
[9] J. Hersch [9] Quatre propriétés isopérimétriques de membranes sphériques homogènes , C.R.A.S. 270 (1970) 1645-1648. · Zbl 0224.73083
[10] T. Kato [10] Perturbation theory for linear operators , Springer. · Zbl 0148.12601
[11] S. Kobayashi , K. Nomizu [11] Foundations of Differential Geometry , volume II, Interscience. · Zbl 0175.48504
[12] A. Lichnerowicz [12] Propagateurs et commutateurs en relativité générale , Publications Mathématiques I.H.E.S., n^\circ 10. · Zbl 0098.42607 · doi:10.1007/BF02684612 · numdam:PMIHES_1961__10__5_0 · eudml:103823
[13] R. Michel [13] Sur certains tenseurs symétriques des projectifs réels , J. de Math. Pures et Appliquées 51 (1972) 273-293. · Zbl 0257.53063
[14] L. Payne [14] Isoperimetric Inequalities in Mathematical Physics , SIAM Review 9 (1967) 453-488. · Zbl 0154.12602 · doi:10.1137/1009070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.